How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: Medical
Satisfied Customers: 1491
Experience:  Expert
113699036
Type Your Medical Question Here...
Dr Hayat is online now

I have a faint discoloration on my chest/left breast area,

Customer Question

Hi, I have a faint discoloration on my chest/left breast area
JA: How long have you had discoloration? Have you used any medication for it?
Customer: Since end of March this year. I have been to the doctors and was given a cream to use - anti-fungal with a slight steroid. Used this for 2 weeks and didn't see a difference. Was then given lamisil and used this for 3 weeks, again can't really see a difference
JA: The Doctor will be able to answer that. Have you used anything besides Lamisil for this?
Customer: Another antifungal with a slight steroid cream, but haven forgotten the name
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: No
Submitted: 20 days ago.
Category: Medical
Expert:  Dr Hayat replied 20 days ago.
Hi. Dr Hayat here.  Welcome to JA..
Expert:  Dr Hayat replied 20 days ago.

Do you mind sending me a picture plz

Customer: replied 20 days ago.
Sure, how do I send this?
Expert:  Dr Hayat replied 20 days ago.

There is a + button on the bottom left

Customer: replied 20 days ago.
The mark is above my nipple area. It is very faint and so you'll most likely need to move away from your screen to be able to see the mark
Expert:  Dr Hayat replied 20 days ago.
Can u mark it plz
Customer: replied 20 days ago.
File attached (27P1QGT)
Customer: replied 20 days ago.
It is very faint
Customer: replied 20 days ago.
The first doctor had to move a bit away to be able to see it
Expert:  Dr Hayat replied 20 days ago.

Other then the faint discolouration any symptoms it is causing ?

Customer: replied 20 days ago.
No other symptoms
Customer: replied 20 days ago.
Do I need to 'wait and watch' this?
Expert:  Dr Hayat replied 20 days ago.

I don't think it needs anything..

Expert:  Dr Hayat replied 20 days ago.

Yes..wait and watch...nothing else is needed..

Customer: replied 20 days ago.
Is it normal to get discolouration on skin that isn't 'harmful'?
Expert:  Dr Hayat replied 20 days ago.
It doesn't fit into any pathology .
Expert:  Dr Hayat replied 20 days ago.

So doing nothing is the option here. I could have prescribed something just for the sake of prescribing but in actual it doesn't need anything

Customer: replied 20 days ago.
Thinking now, I did have these episodes of slight redness that would come and go on that breast, but not on the area where the faint mark is. I was given tablets for hives which seemed to work. Could there be a link?
Expert:  Dr Hayat replied 20 days ago.

That was useful. Sometimes , hives if occurring repeatedly in or around the same area , can cause this much of  discolouration as you have.

Customer: replied 20 days ago.
Okay that makes sense. One final question, would a steroid
cream work for the mark?
Expert:  Dr Hayat replied 20 days ago.

U can try it..Will need to use it for around 8 weeks to show an effect..

Expert:  Dr Hayat replied 20 days ago.
Anything else I can help with?
Customer: replied 20 days ago.
Is there a cream that I can get over the counter?
Customer: replied 20 days ago.
Thank you for your help with this
Expert:  Dr Hayat replied 20 days ago.

Yes. Eumovate cream. Will need a prescription from the GP or a walk in center

Expert:  Dr Hayat replied 20 days ago.

Best wishes.  Please feel free to contact me if you have any further queries or need to follow up.  I will be happy to help and guide. Have a nice day.

Customer: replied 20 days ago.
Thank you. Have a nice day too :)
Expert:  Dr Hayat replied 20 days ago.

Thank you.